# SDR USAA2013122700009

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 17,440 hours, 5,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING LENS MISSING NEXT AT ROW 9 LT.  REPLACED FLOOR PATH EMERGENCY LIGHT LENS AT ROW 9 LT.
